Jump to content

Xanax withdrawal- Insomnia


[ja...]

Recommended Posts

Does anyone have any idea when I am going to start sleeping again??? It has only been 3 days since I started tapering off of Xanax (from 1 mg to 0.75 mg).  I can't fall asleep until about 1am and then have to get up at 6am.  I am starting to feel drained.

 

Any helpful ideas would be greatly appreciated.

 

Janice  :sick:

Link to comment
Share on other sites

yep well insomnia is kinda a bear for some - non prescription sleep aids help - soothing teas help - winding down before bedtime helps and no caffeine helps.

 

some sleep aids - chamomile tea (i buy mine lose and fresh from a whole food store)

sleepMD - from drug store

benedryl - from drug store

melatoin - drug store

 

see if anyone of those helps ;)

 

oh and clean sheets and a real need bed room seems to help me.

Link to comment
Share on other sites

I completely forgot about Benedryl!!!!!DUH!!!!  I used to take that when my insomnia first kicked in years ago!!

 

You might have saved my night!! I'll let you know tomorrow!!

 

Thanks silver,

 

Janice :yippee:

Link to comment
Share on other sites

Janice,

I am EXACTLY where you are now.  I take Melatonin 3 mg along with 3 L-Tryptophan tablets one hour before I take my xanex.  Just went to .75 mg from 1 mg yesterday.  Drank too much water so had to wake up to go to the bathroom, but went back to sleep right away.  Hope it works again tonight.

Summer

Link to comment
Share on other sites

Summer- What strength L-trytophan are you taking???

 

This insomnia really stinks.  I can already tell that I am not 100%. I love the feeling of getting a good nights sleep. 

 

Janice

Link to comment
Share on other sites

I just stumbled on a new one for sleep.  Nothing works for me.  Not melatonin, Ltryptophan, benadryl, herbal concoctions, etc.  Nothing.  In fact, they tend to have an OPPOSITE effect:  I get real sleepy but ultimately can't fall asleep.  But I did get some positive effects from an Indian root extract called ASHWAGANDA.  It has many other residual benefits as well.  If you run out of options you might want to give it a try.  Google it for more info.  Good luck!

 

Thomas

Link to comment
Share on other sites

tmak i am now taking that and adrenal support as our adrenals get really stressed.

 

i am going broke over supplements - i would not want to tell everything i am on - cause i don't want to break everyone.

 

but aryuvadic is safe - i use banyan - little pricey but not as bad as some of the things i have tried.

Link to comment
Share on other sites

I too have spent a small fortune on supplements.  I learned the hard way that some of them are not to be played with.  My nervous system is really messed up from this benzo addiction.  I have horrible insomnia and muscle twitches.  I tried a combination of amino acids (at someone's advice) thinking it might help and they nearly put me in a mental hospital.  No joke.  B vitamins sound like a great idea, too.  Also a very bad result for me.  I realize everybody's system is different but caution is advised when taking some of this stuff.  Beware.

 

Thomas

Link to comment
Share on other sites

Janice,

The L-tryptophan is 500 mg (directions say to take 3 at bedtime).  Had to go back up to 1 mg xanex.  Went too fast from 1.5 to 1 for only 3 days before going down to .75 mg.  Will stay at 1 mg for a while.

Summer

Link to comment
Share on other sites

×
×
  • Create New...